# SDR IPXA10559634

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N5391U172
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT B/S 1280.  R & R RT FLOOR TO SIDEWALL SUPPORT FROM B/S 1200-1310 IAW SRM 51-40-05-0G, AND SRM 51-40-02-0G.
